# SDR CALA2018092401985

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR68 PAX DOOR CUTOUT, BOTTOM DOOR STOP FITTING, LOWER I/B FASTENER HOLE HAS CRACK INDICATION. REAMED BOTTOM DOOR STOP FITTING LOWER I/B HOLE TO .3909 AT THE LT FR68 PAX DOOR CUTOUT IAW SRM 53-41-12. NO CRACK INDICATION, REPAIRED FRAME AT LT FR68 I/B LOWER HOLE IAW SRM.
